# SDR SWAA2019061133504

- Difficulty date: June 3, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 44,141 hours, 28,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY EXIT BULLNOSE LIGHT COVER MISSING AT ROW 6.    R&R LENS IAW MM.
